MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; Wire, Guide, Catheter

BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; Wire, Guide, Catheter
Catalog Number M003468150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the right mca m1 segment stent retrieval procedure, the physician found in-situ stenosis at the mid-m1 segment.After using balloon for dilation, a non-stryker stent was implanted.When the guidewire was being removed, the tip did not follow with it.The tip was broken off and remained inside the vessel.Due to the patient being agitated, no attempt was made to remove the tip fragment.Upon observation, the fractured guidewire tip was stable in the vessel, and blood flow in the affected vessel was not compromised, so the procedure was concluded with no clinical consequences to the patient.

Brand Name
TRANSEND 14 FLOPPY 300CM
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS  20101
Manufacturer (Section G)
Boston Scientific Costa Rica
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS   20101
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25651447
Report Number3008853977-2026-00015
Device Sequence Number12228681
Product Code DQX
UDI-Device Identifier08714729441748
UDI-Public(01)08714729441748(17)271017(10)37616086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM003468150
Device Lot Number37616086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GATEWAY BALLOON CATHETER (STRYKER); GATEWAY BALLOON CATHETER (STRYKER).; REBAR 18 MICROCATHETER (MEDTRONIC); REBAR 18 MICROCATHETER (MEDTRONIC).; SOLITAIRE AB STENT ( MICRO THERAPEUTICS INC); SOLITAIRE AB STENT (MICRO THERAPEUTICS INC)
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient RaceAsian